# SDR HEEA0011720

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 209062214001
- Condition: Inoperative
- Location: Air Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONPENSATOR INOPERATIVE.
